# SDR SWAA2022122985709

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 14,007 hours, 7,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT FWD EMERGENCY LOCATOR LIGHT IS INOP.<[01] R AND R LH OVERWING EXIT FWD EMERGENCY LIGHT PER AMM 33-51-01; OPS CHECK GOOD.
